Stanley depth and symbolic powers of monomial ideals

  • S. A. Seyed Fakhari

Abstract

The aim of this paper is to study the Stanley depth of symbolic powers of a squarefree monomial ideal. We prove that for every squarefree monomial ideal $I$ and every pair of integers $k, s\geq 1$, the inequalities $\mathrm{sdepth} (S/I^{(ks)}) \leq \mathrm{sdepth} (S/I^{(s)})$ and $\mathrm{sdepth}(I^{(ks)}) \leq \mathrm{sdepth} (I^{(s)})$ hold. If moreover $I$ is unmixed of height $d$, then we show that for every integer $k\geq1$, $\mathrm{sdepth}(I^{(k+d)})\leq \mathrm{sdepth}(I^{{(k)}})$ and $\mathrm{sdepth}(S/I^{(k+d)})\leq \mathrm{sdepth}(S/I^{{(k)}})$. Finally, we consider the limit behavior of the Stanley depth of symbolic powers of a squarefree monomial ideal. We also introduce a method for comparing the Stanley depth of factors of monomial ideals.

References

Apel, J., On a conjecture of R. P. Stanley. II. Quotients modulo monomial ideals, J. Algebraic Combin. 17 (2003), no. 1, 57–74. http://dx.doi.org/10.1023/A:1021916908512

Cimpoeaş, M., Several inequalities regarding Stanley depth, Rom. J. Math. Comput. Sci. 2 (2012), no. 1, 28–40.

Herzog, J., A survey on Stanley depth, Monomial ideals, computations and applications, Lecture Notes in Math., vol. 2083, Springer, Heidelberg, 2013, pp. 3--45. http://dx.doi.org/10.1007/978-3-642-38742-5_1

Herzog, J. and Hibi, T., Monomial ideals, Graduate Texts in Mathematics, vol. 260, Springer-Verlag London, Ltd., London, 2011. http://dx.doi.org/10.1007/978-0-85729-106-6

Herzog, J., Hibi, T., and Trung, N. V., Symbolic powers of monomial ideals and vertex cover algebras, Adv. Math. 210 (2007), no. 1, 304–322. http://dx.doi.org/10.1016/j.aim.2006.06.007

Ishaq, M., Upper bounds for the Stanley depth, Comm. Algebra 40 (2012), no. 1, 87–97. http://dx.doi.org/10.1080/00927872.2010.523642

Popescu, D., Bounds of Stanley depth, An. Ştiinţ. Univ. “Ovidius” Constanţa Ser. Mat. 19 (2011), no. 2, 187–194.

Pournaki, M. R., Seyed Fakhari, S. A., Tousi, M., and Yassemi, S., What is $dots $ Stanley depth?, Notices Amer. Math. Soc. 56 (2009), no. 9, 1106–1108.

Seyed Fakhari, S. A., Stanley depth of the integral closure of monomial ideals, Collect. Math. 64 (2013), no. 3, 351–362. http://dx.doi.org/10.1007/s13348-012-0077-9

Stanley, R. P., Linear Diophantine equations and local cohomology, Invent. Math. 68 (1982), no. 2, 175–193. http://dx.doi.org/10.1007/BF01394054

>

Published
2017-02-23
How to Cite
Seyed Fakhari, S. A. (2017). Stanley depth and symbolic powers of monomial ideals. MATHEMATICA SCANDINAVICA, 120(1), 5-16. https://doi.org/10.7146/math.scand.a-25501
Section
Articles